# SDR SWIA2020031649304

- Difficulty date: February 6, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ROLL PIN HOLE IS ELONGATED.    (C-CHECK) RO 3/13/2020   REMOVED AND REPLACED PAX DOOR HINGE REF CRJ-200 SRM.  LEAK CHECK GOOD.
